# SDR AALA202205052350

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A300*
- Aircraft serial: 9134
- Aircraft time: 6,818 hours, 1,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY. SMOKE ECAM WARNING LAVATORY D. WARNING WAS MOMENTARY. MAINTENANCE ACCOMPLISHED A SATISFACTORY BITE TEST WITH NO SMOKE FAULTS NOTED ON THE CIDS.
